Week 4 and Day 4 of a full dose and the side effects came back with a vengeance.
I messaged the Nurse and her advice was to take Buscopan and Lomotil and make sure I keep eating and keep my fluids up and this would be the hardest week.
I did as she said nothing changed as the day progressed I just got worse. I took the night dose.
Well 2 hours later I was in a whole new world of pain. I sent the Nurse another text message, thankfully she wasn’t enjoying a glass of wine or she probably would have spat it out. Sorry not sorry. I won’t repeat what I wrote. She called me.
‘You have to stop taking it!’ She said. ‘Gosh you really don’t complain until you’re in hell, I don’t know if you’re stoic, determined or just stubborn’ she said. I just laughed and shrugged I’ve been called all those things many times before.
The Nurse is amazing. We can chat for hours in person, on the phone and the text messages are hilarious.
She wants me to stop taking it for 5 days and start again.
I can’t. My body is saying no. I can’t start this merry go round again.
It feels like the drug has robbed me of my spirit.
It has given me MS symptoms I never had before.
It has given me stomach ulcers.
And when you find yourself breaking open the tablets to see what’s inside you know it’s messing with not just your body but your head also.
So we will see what the next drugs are on offer.
Until then I’ll be having nightmares about these little white fuckers.
One thought on “Goodbye Tecfidera”
You are strong girlfriend!!!